# SDR SWAA2020040635592

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 50,262 hours, 29,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICEDOOR SLIDE HOUSING DRAGS ON FLOOR DURING DOOR OPERATION / REMOVED AND REPOSITIONED SLIDE IN CONTAINER PER MT 725-61-06
